My doctor but me on Lyrica about 4 weeks ago and I am just wondering if anyone else is on lyrica. I know that it is a new drug so not a lot of people are on it yet. So far I have not had any major side effects. I am finding that I am more tired then I usually am. I am not sure if that if beacuse of this drug or beacuse I am currently working at a camp and the regular camps have not started yet but the few of us that are here are getting the camp ready for the camping season. We are cleaning the camp. So some of the tasks that I have done are physical. They are fun most of the time they just require some effort. I am not up to my full dose yet. I am increasing the dose every 5 days. I am getting at least 7 or 8 hours of sleep most of the time. I know that sleepliness is a side effect of Lyrica. My sleepliness has not been a big problem yet in my day to day life. Also my seizures have decreased! Which is a very very happy thing!
Does any one know of long term side effects of this drug? I am currently 21 and I want to have as long of a healthy life as possible.